American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] P. A. Farrell, E. O'Riordan and G. I. Shishkin. A class of singularly perturbed semilinear differential equations with interior layers. Math. Comp. 74 (2005) 1759-1776. MR 2164095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yao-Lin Jiang and Richard M. M. Chen. Computing periodic solutions of linear differential-algebraic equations by waveform relaxation. Math. Comp. 74 (2005) 781-804. MR 2114648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mohamed El-Gamel, John R. Cannon and Ahmed I. Zayed. Sinc-Galerkin method for solving linear sixth-order boundary-value problems. Math. Comp. 73 (2004) 1325-1343. MR 2047089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Othmar Koch and Ewa B. Weinmüller. The convergence of shooting methods for singular boundary value problems. Math. Comp. 72 (2003) 289-305. MR 1933822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Heinrich Freistühler and Christian Rohde. Numerical computation of viscous profiles for hyperbolic conservation laws. Math. Comp. 71 (2002) 1021-1042. MR 1898744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. L. Dontchev and William W. Hager. The Euler approximation in state constrained optimal control. Math. Comp. 70 (2001) 173-203. MR 1681116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul A. Farrell, John J. H. Miller, Eugene O’Riordan and Grigorii I. Shishkin. On the non-existence of $\epsilon$-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems. Math. Comp. 67 (1998) 603-617. MR 1451321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. W. Morton, Martin Stynes and Endre Süli. Analysis of a cell-vertex finite volume method for convection-diffusion problems. Math. Comp. 66 (1997) 1389-1406. MR 1432132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. E. Froes Bunchaft. Some extensions of the Lanczos-Ortiz theory of canonical polynomials in the Tau Method. Math. Comp. 66 (1997) 609-621. MR 1397440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Guangfu Sun and Martin Stynes. A uniformly convergent method for a singularly perturbed semilinear reaction--diffusion problem with multiple solutions. Math. Comp. 65 (1996) 1085-1109. MR 1351205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. C. Butcher, J. R. Cash, G. Moore and R. D. Russell. Defect correction for two-point boundary value problems on nonequidistant meshes . Math. Comp. 64 (1995) 629-648. MR 1284662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Serge Abrate. On a method for obtaining approximate solutions to Sturm-Liouville problems . Math. Comp. 64 (1995) 1511-1515. MR 1308445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ll. G. Chambers. A quick way of obtaining an approximate solution to a Sturm-Liouville problem . Math. Comp. 62 (1994) 577-579. MR 1212265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ben Yu Guo and J. J. H. Miller. Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations . Math. Comp. 58 (1992) 531-547. MR 1122057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernhard A. Schmitt. Krylov approximations for matrix square roots in stiff boundary value problems . Math. Comp. 58 (1992) 191-212. MR 1106980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ch. Grossmann and H.-G. Roos. Uniform enclosure of high order of boundary value problems by monotone discretization . Math. Comp. 53 (1989) 609-617. MR 983561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Klaus Böhmer and John Locker. Asymptotic expansions for the discretization error of least squares solutions of linear boundary value problems . Math. Comp. 51 (1988) 75-91. MR 942144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eugene C. Gartland. Graded-mesh difference schemes for singularly perturbed two-point boundary value problems . Math. Comp. 51 (1988) 631-657. MR 935072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eugene C. Gartland. An analysis of a uniformly convergent finite difference/finite element scheme for a model singular-perturbation problem . Math. Comp. 51 (1988) 93-106. MR 942145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nabil R. Nassif. Eigenvalue finite difference approximations for regular and singular Sturm-Liouville problems . Math. Comp. 49 (1987) 561-580. MR 906189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. M. M. Mattheij. On the computation of solutions of boundary value problems on infinite intervals . Math. Comp. 48 (1987) 533-549. MR 878689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eugene C. Gartland. Uniform high-order difference schemes for a singularly perturbed two-point boundary value problem . Math. Comp. 48 (1987) 551--564, S5--S9. MR 878690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jukka Saranen. Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves . Math. Comp. 48 (1987) 485-502. MR 878686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas A. Manteuffel and Andrew B. White. The numerical solution of second-order boundary value problems on nonuniform meshes . Math. Comp. 47 (1986) 511--535, S53--S55. MR 856700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eugene O'Riordan and Martin Stynes. A uniformly accurate finite-element method for a singularly perturbed one-dimensional reaction-diffusion problem . Math. Comp. 47 (1986) 555-570. MR 856702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John Lund. Symmetrization of the sinc-Galerkin method for boundary value problems . Math. Comp. 47 (1986) 571-588. MR 856703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H.-O. Kreiss, T. A. Manteuffel, B. Swartz, B. Wendroff and A. B. White. Supra-convergent schemes on irregular grids . Math. Comp. 47 (1986) 537-554. MR 856701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eugene O'Riordan and Martin Stynes. An analysis of a superconvergence result for a singularly perturbed boundary value problem . Math. Comp. 46 (1986) 81-92. MR 815833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ewa Weinmüller. On the numerical solution of singular boundary value problems of second order by a difference method . Math. Comp. 46 (1986) 93-117. MR 815834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 83 found      Go to page: 1 2 3